# SDR AALA202111112191

- Difficulty date: November 11, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A300*
- Aircraft serial: 4850
- Aircraft time: 33,865 hours, 12,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY ESCAPE PATH LIGHT AT SEAT 28ABC MISSING. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
